B2 Book section
Unkarin matematiikan uusi Eukleides ja uusi Arkhimedes (1991)


Pekonen, O. (1991). Unkarin matematiikan uusi Eukleides ja uusi Arkhimedes. In J. Janhila (Ed.), Kulttuurin Unkari (pp. 177-200). Jyväskylä, Finland: Atena Kustannus Oy.


JYU authors or editors


Publication details

All authors or editors: Pekonen, Osmo

Parent publication: Kulttuurin Unkari

Parent publication editors: Janhila, Jaana

ISBN: 951-9362-40-1

Journal or series: Studia Hungarologica

Publication year: 1991

Number in series: 1

Pages range: 177-200

Publisher: Atena Kustannus Oy

Place of Publication: Jyväskylä

Publication country: Finland

Publication language: Finnish

Open Access: Publication channel is not openly available


Free keywords: Unkari; János Bolyai; Pál Erdös

Fields of science:


Contributing organizations

JYU units:


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-10 at 22:46